# SDR AALA20100128JFK03

- Difficulty date: January 28, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 62,426 hours, 32,538 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT LGA-ORD - CREW REPORTED NOSE GEAR WOULD NOT RETRACT.  EMERGENCY DECLARED, DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE LANDING GEAR STRUT SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
